Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

Change in dosage - withdrawal?

So two weeks ago my PM doctor changed my dosage of my medication. I currently take Norco 10/325, one tablet every twelve hours or I can cut them in half and take one every six. I was previously on, as of about two and a half weeks ago, taking the same thing but 1/2 tablet to one whole tablet every six hours. I'm unsure why he changed my dose but decided to just work with it. His nurse was also unsure when I asked her.

Anyway, ever since the dose change my pain has been a little worse but nothing too severe. But in the last ten days, I have become anxious and cannot sleep. I currently take a daily medication for anxiety and take Ativan on severe days. My anxiety is to the point where I feel the need to take an Ativan with no external triggers. My question is, could this dose change be related to the anxiety? I'm curious because of the timing of everything. Or should I consider talking to my PCP about changing up my anxiety medications? I know that anxiety and sleeplessness can be related to withdrawal so I'm unsure if I should talk to my PM about all of this.
advertisement

Comments

  • sandi123ssandi123 Posts: 717
    edited 06/23/2015 - 12:29 PM
    Mg tablets, and you were taking a half every 6 hours, you shouldn't be experiencing withdrawal, unless you were taking a whole 10 mg tablet on a frequent basis every 6 hours for some time.


  • dilaurodilauro ConnecticutPosts: 12,250
    edited 06/23/2015 - 2:21 PM
    The dosage you were taking, 'Should' not create any type of withdrawal.

    But since you are experiencing some problems, no harm in talking this over with your doctor
    Ron DiLauro Veritas-Health Forums Manager
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • advertisement
  • I would doubt withdrawal also at that level. The anxiety could be getting triggered by the increased pain coupled with the knowledge that the medicine you have is not going to take it away and a general fear of not knowing how long the pain will last. That used to happen to me a lot before I started pain management.
  • SavageSavage United StatesPosts: 7,385
    edited 06/24/2015 - 10:13 AM
    ....about your maintanance med.
    I'm not familiar with being able to daily decide which way you are going to take it...one every twelve hours or half every six hours.
    I would think doctor would make decision and if ineffective, make change.

    You said your primary doctor prescribes your anti anxiety medication...and the anti anxiety med you take PRN for more severe anxiety.
    Is your pain management doctor aware of these meds? I would think so....but wondering if PM doctor is aware of the timing of all the meds...and timing of PRN med.

    Just curious if your PM doctor might prefer certain spacing between meds, or maybe he would think it doesn't matter at all.
    Personally, I would want to double check.

    I may be misunderstanding what you have said. And of course, I do not know doctor's decision making process.

    I agree with above statements, whenever you are in doubt about anything, talk with your doctor.
    He is best to assess, guide and or reassure you.

    Wishing you the best
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

advertisement
Sign In or Register to comment.